Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hospitalized for vomiting, given potassium, urinating dark yellow orange color. Is this because of potassium?

I was in the hospital for 10 day s because I couldn t stop vomiting . They said it was gastritis but after the 6th day in my hospital stay I stopped vomiting but they keep giving me potassium 5 bag s a day . I feel really sore in my muscles and don t have an energy . When I urinate it is dark yellow orange & I have been out of the Hospital for 5 day s . It this because of the potassium ? I had ask my nurse to look at my blood work in the hospital to see if I still needed it . She looked and took it down asap after looking at my blood work. Will I just urinate it out on my own or do I need to go see my doctor ? Thank you for any help you can give me ...
Mon, 4 Nov 2013
Report Abuse
Pediatrician 's  Response
Hi
Thanks for your query
I can feel your concern
No usually potassium do not cause such symptoms and it needed some evaulation including urine routine examination . I recommend to have a proper clinical examination
Hope it helps
Regards
Dr imran
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Gastritis


Hospitalized for vomiting, given potassium, urinating dark yellow orange color. Is this because of potassium?

Hi Thanks for your query I can feel your concern No usually potassium do not cause such symptoms and it needed some evaulation including urine routine examination . I recommend to have a proper clinical examination Hope it helps Regards Dr imran